# SDR ABXA20120205174

- Difficulty date: February 5, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE BETWEEN STRINGERS 37L AND 38L FS 720.  INSTALLED NEW SHEAR TIE P/N 140T2102-263 IAW B767 SRM 51-40-02 AND BOEING DWG 140T2102.  AIRCRAFT WAS GROUNDED.
